# SDR AALA2009012300017

- Difficulty date: January 21, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- Aircraft time: 42,840 hours, 3,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHT PACK AB5-3 WEAK DURING TESTING PER CARD 4289.  INSTALLED A SERVICEABLE BATTERY PER CARD 4289 AND MM 33-60-98-4.
